# SDR DALA2020021001037

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN CRACK: IN REF NRC 01010 AFTER DOUBLER WAS REMOVED HIDDEN CRACK WAS FOUND ON UPPER AFT SKIN CORNER OF RH CLEARVIEW WINDOW (CPIL) SUMMARY NRC 01243:UPPER AFT SKIN CORNER OF RH CLEARVIEW WINDOW WAS REPAIRED PER MD 90 SRM VOL.I 56-10-02 FIG. 1 (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON UPPER AFT SKIN CORNER OF RH WINDOW. NO CRACKS WERE FOUND AFTER STOP DRILL PER MD-90 VOL. I SRM 56-10-02 REPAIR NOTE B. 3) & DC-MD/BOEING NDTSPM PART 6, 06- 10-01.001 (1482993)
